# SDR AALA20040004

- Difficulty date: January 1, 2004
- Submitted: January 2, 2004
- Operation: Air carrier
- Aircraft: N491AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49684
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Tail Cone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ABOVE AFT TAIL CONE ENTRANCE INOPERATIVE. REPLACED BATTERY PACK FOR EMERGENCY LIGHTS ABOVE AFT TAIL CONE ENTRANCE. SYSTEM GROUND CHECKED NORMAL OPERATION.--CLOSED--
